# SDR SWAA2022030481322

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS MULTIPLE FASTENER HOLES THAT ARE ELONGATED DUE TO WEAR. / REPAIRED ELONGATED FASTENER HOLES ON PANEL 193B I.A.W. B737 SRM 53-40-70-22-1 AND 51-70-05-2R-8. RESTORED PROTECTIVE FINISH I.A.W. B737 AMM 51-21-81-370-802
